# SDR HALA9800128

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Conduit
- Condition: Broken
- Location: Nlg Lock
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HNL - FLT 204 - (LOG PAGE A140278).  AFTER GEAR RETRACTION, NOSE GEAR UNSAFE LIGHT REMAINED ON IN CRUISE.  FOUND NOSE GEAR LOCK SENSOR CONDUIT BROKEN.  REPLACED NOSE GEAR LOCK SENSOR CONDUIT, OK FOR SERVICE.  (X)
